# SDR QXEA0002804

- Difficulty date: September 27, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Tool Damage
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- TOOLING DAMAGE FOUND ON FORWARD SPAR UPPER TANG.  REPAIRED IAW DHC-8 RD8-57-1675.
